# SDR ASAA0280127

- Difficulty date: April 3, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 5919289
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON LEFT WING OUTBOARD FLAP INBOARD HINGE FITTING BEARING RETAINER FASTENER HOLES.  REPAIRED BEARING RETAINER FASTENER HOLES PER EA 5750-01647.  (M)
